Addict turns benzo taper into lifelong career

Feel like I completely screwed myself and now feel hopeless
« on: November 20, 2017, 10:07:02 pm »

[Buddie]

I can’t help but feel like my failed Valium crossover and then all of the one off updoses that I very stupidly took to help me sleep have completely screwed me up. I’ve never felt so physically sick or mentally off. It’s unbearable I’m bed ridden and absolutely overwhelmed with terror and irrational thoughts 24/7. I don’t know what to do anymore I think I kindled myself so badly. I just wanted relief. This is my history:

Last year I did a daily liquid microtaper from February until November. I would liquefy one of my .5 mg tablets in 100 mL’s of milk and take our 1.2 mL’s a day until it was gone. So I got down to 1.5 mg’s around November of last year when I was slammed with symptoms/side effects and after seeking advice I decided to updose to 2 and then ultimately reinstate back at 2.5. This did not stabilize me at all and I wish more than anything I had just held at 1.5. In May of this year I had a failed Valium crossover. I then went back to 2.5 and tried a dry cut going extremely slow and only got from 2.5 to 2.375 cutting at a little less than 5% but I felt so terrible that I again went back to 2.5 and actually tried going to 3 mg’s for six days to see if I could get relief and did not so I then went back to 2.5 which is where I am now and have been for a few months with occasional 5 mg Valium updoses mixed in.

Addict goes doctor shopping

Just a little rant against Doctors
« on: September 25, 2017, 07:50:51 pm »

[Buddie]

So I wasn’t sure where else to put this, but just wanted to get it off my chest. I went to see my 2nd p-doc within the last month in order to attempt to obtain a legitimate prescription to valium for the purposes of tapering. Also was looking for a script to remeron, since my sleep is still pretty bad even after reinstating. I made the mistake of mentioning tapering down, and switching over from the klonopin that I had previously been on. Big mistake. In the US, doctors just don’t get it. He actually said “well if there’s an addiction, we need to stop the benzos. You’ll feel a little anxiety for a few days, but then you’ll be ok” Lol. He then said but if you have GAD, and valium or klonopin seem to work for you, then we can go that route. I immediately said yes, I think I’ve have GAD. You see, docs just don’t want to get involved in the whole tapering business. It’s messy. I’m not sure if they’re completely ignorant to protracted WD, or if they just don’t want to get involved in a tapering schedule. With them, everything HAS to have a diagnosis. And if it’s benzo dependancy (addiction or not), than they are apparently almost never willing to write a script to taper. Because if it’s dependance, the solution is to get off the drug right NOW, find some other diagnosis, and put you on some other med that probably won’t help, and will likely make things worse. Long story short.. I get ONE WEEKS supply of valium and remeron, and have to go back in a week (another $150) to re-evaluate. I’m just going to stick to my GAD diagnosis and taper on my own. Hopefully he will trust me enough to change the visits to once a month.

Here is the real kicker: In the whole visit, he offered me gabapentin, paxil, effexor, anafranil (which I’d be willing to retry at some point b/c it of positive past with it). And the most outrageous of all.. He actually offered me buprenorphine (Suboxone) to help treat DEPRESSION!! Are you kidding me?? I was trying to be as personable and friendly as I could, so I just said “hmmm.. I haven’t been on opiates in about 8 months. That might have made a little more sense if I made the transition back then, but at this point, I’m not sure what the benefit would be?”. Come to find out, their have actually been clinical trials using buprenophine for depression, and it’s soon going to be a new depression treatment! What’s next? Oxycodone for depresssion? It makes you feel good, right? Anyway, he just refused to believe or accept that I’m trying to allow my brain to slowly recover from years of addictive psychotropic drugs. And that it takes time. But that’s just not how they think. It can’t last that long, they say. There must be some underlying condition that needs to be treated with a new drug. That’ll fix it. Sigh. Western medicine.. I guess that’s how they stay in business.

Lack of medication causes panic attack

Re: Health Anxiety
« Reply #391 on: April 10, 2017, 07:16:03 am »

[Buddie]

Hey […] .. here’s one to bring a smile to your face.. sad thing is it is all true ! This is even better than the smiling at yourself in the mirror each morning to see if you had had a stroke..!
Anyhow last night I woke up in the night and got up to go to the bathroom and noticed blood on the pillowcase… not a lot but enough to be scary on a white pillowcase , right where my mouth had been … could feel the fear just rush through me.. what on earth .. my mouth felt kind of sore , could it be a new type of stroke?? I had a small paper cut just at the side of my mouth that is taking a long time to heal.. I figure in the light of day I must have scratched it and it has bled a little.. added to that ,reflux and you have a messy pillowslip.. oh no , could I be that logical in the middle of the night ?? Not on your life.. I was bleeding internally , I was bleeding from an artery in my nose somewhere.. oh my goodness… funny now as I tell it but you can bet it wasn’t funny in the night … the sight of blood always scares the daylights out of me…. health anxiety in the extreme ….xx

RESCUE DOSE HELL

F*ing Rescue Dose
« on: April 08, 2017, 01:24:49 pm »

[Buddie]

The past week since CT has been going pretty well considering…up until 2 nights ago. My husband surprised me with a 3rd year wedding anniversary to the beach. Getting out of my environment was great as well as the sun and sand.

HOWEVER, first night I get hit with insomnia for the first time since tapering/CT. Falling asleep wasn’t the issue, but I woke up at 3:30 AM and for the life of me, could not go back to sleep.

Same thing last night…fell asleep about midnight to wake up at 3:30 AM and lay here trying everything to go back to sleep…fail. Then once I got up, the nausea hit, upset bowels, pouring sweat, then freezing…body temp back and forth totally crazy. Unfortunately, I still had my pills in my purse and broke down and took a rescue dose for the first time. I am SO disappointed. Maybe if I weren’t on this trip, I could’ve rode it out. But I don’t want to ruin the trip.

What’s strange is the rescue dose did nothing for relief and actually seemed to amp up the sweating/chills/freezing body temp symptoms. Why would it have the reverse effect like that?

First question: “How do I find a doctor (who will give me benzos)? I fucking love them!”

My first question to everyone...
« on: February 26, 2017, 08:24:34 pm »

[Buddie]

How do I find a doctor that will taper me over a long period of time. All three tapers I have tried were between 1 and 3 months. And they all resulted badly, severe depression and anxiety along with cognitive effects and pain.
It seems like every doctor knows how to prescribe Benzos and I can’t find one to taper me off them without crashing me.
3mg clonazapam for 17 years. Was great for the first year and the years after just got worse and worse. It has changed me for the worse in so many ways.